# SDR 98ZZZX4790

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N185PW
- Make and model: Cessna A185F
- Aircraft serial: 18504239
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 EXHAUST FLANGE BROKEN OFF EXHAUST COLLECTOR.
